# SDR CALA0700488

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,092 hours, 32,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LAST 4 SEAT MOUNTED EMERGENCY LIGHTS OUT.  THREE BATTERY CHARGERS IN THE AFT GALLEY WERE REMOVED AND REPLACED IAW AMM 33-51-51.  THE EMERGENCY LIGHTS NOW OPERATE NORMALLY.
